I wasn’t as sick today as I was yesterday evening, I don’t think, but I still felt pretty rotten today. I really didn’t feel like trying to go to church this morning, and we didn’t have the service at our church this evening, because it was the Fifth Sunday Singing. That rotates around among the churches in the area, and I wouldn’t have gone to that, anyway.
I’ve tried to do the research on the Internet today, to decide if it’s the Sinemet or the Requip doing it, since I got sick Saturday, after I had upped the dose of Requip on Friday. The dose is pretty good sized now, so it may be the Requip. That makes me think I need to call the Neurologist, rather than the Gastroenterologist, in the morning. I don’t think I can wait until my Thursday appointment. I’m losing weight awfully fast, because I’m really eating very little. I just don’t feel like putting anything in my stomach right now. It’s much too uncomfortable. And I’m getting weak again, too.
I’ll be glad when this whole medicine regimen is worked out, and my digestive system settles down!!
Oh, another side effect is definitely showing up. I’ve suspected it for some time, but now I’ve let enough time go by to be sure — I’m beginning to lose my hair. I wear it really short anyway, so it’s not going to be long before it’s noticeable on top. But this is a vanity issue, and doesn’t effect my ability to eat or move or anything important, so I can live with it, even though it would have been nice if this particular side effect had passed me by.